Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Hit head, dizzy, slight pressure near eyes, naps gotten longer. What can be done?

I hit my temple(the right side of my head, in case i didn't use this word right) on a sharp blunt corner of a cabinet. I felt dizzy about 2 hours later, very dizzy and had lots of problem concentrating. Its been about three days and now I'm somewhat better but i feel a slight pressure on top of my head, and near my eyes. If i focus to much on something, my eyes get tired, which didnt used to happen. Also i usually take naps(bout 30 mins or less) and lately my naps have gotten much longer.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
Have you had a CT scan/MRI done? There is a chance of extradural/ subdural bleed(internal bleed).
I don't have a good feeling about your prolonged naps & dizziness.
did you you have any weakness of your limbs?
Please see your physician & have a scan done to rule out any internal bleed. If so, it requires emergency attention.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor